skip to main content

DOE PAGESDOE PAGES

Title: Type-II Symmetry-Protected Topological Dirac Semimetals

Authors:
; ; ; ; ; ; ; ; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
FG-02-05ER46200
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 119 Journal Issue: 2; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1371505

Chang, Tay-Rong, Xu, Su-Yang, Sanchez, Daniel S., Tsai, Wei-Feng, Huang, Shin-Ming, Chang, Guoqing, Hsu, Chuang-Han, Bian, Guang, Belopolski, Ilya, Yu, Zhi-Ming, Yang, Shengyuan A., Neupert, Titus, Jeng, Horng-Tay, Lin, Hsin, and Hasan, M. Zahid. Type-II Symmetry-Protected Topological Dirac Semimetals. United States: N. p., Web. doi:10.1103/PhysRevLett.119.026404.
Chang, Tay-Rong, Xu, Su-Yang, Sanchez, Daniel S., Tsai, Wei-Feng, Huang, Shin-Ming, Chang, Guoqing, Hsu, Chuang-Han, Bian, Guang, Belopolski, Ilya, Yu, Zhi-Ming, Yang, Shengyuan A., Neupert, Titus, Jeng, Horng-Tay, Lin, Hsin, & Hasan, M. Zahid. Type-II Symmetry-Protected Topological Dirac Semimetals. United States. doi:10.1103/PhysRevLett.119.026404.
Chang, Tay-Rong, Xu, Su-Yang, Sanchez, Daniel S., Tsai, Wei-Feng, Huang, Shin-Ming, Chang, Guoqing, Hsu, Chuang-Han, Bian, Guang, Belopolski, Ilya, Yu, Zhi-Ming, Yang, Shengyuan A., Neupert, Titus, Jeng, Horng-Tay, Lin, Hsin, and Hasan, M. Zahid. 2017. "Type-II Symmetry-Protected Topological Dirac Semimetals". United States. doi:10.1103/PhysRevLett.119.026404.
@article{osti_1371505,
title = {Type-II Symmetry-Protected Topological Dirac Semimetals},
author = {Chang, Tay-Rong and Xu, Su-Yang and Sanchez, Daniel S. and Tsai, Wei-Feng and Huang, Shin-Ming and Chang, Guoqing and Hsu, Chuang-Han and Bian, Guang and Belopolski, Ilya and Yu, Zhi-Ming and Yang, Shengyuan A. and Neupert, Titus and Jeng, Horng-Tay and Lin, Hsin and Hasan, M. Zahid},
abstractNote = {},
doi = {10.1103/PhysRevLett.119.026404},
journal = {Physical Review Letters},
number = 2,
volume = 119,
place = {United States},
year = {2017},
month = {7}
}

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996
  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865

Projector augmented-wave method
journal, December 1994

From ultrasoft pseudopotentials to the projector augmented-wave method
journal, January 1999

Efficiency of ab-initio total energy calculations for metals and semiconductors using a plane-wave basis set
journal, July 1996